# SDR FDEA202208282091

- Difficulty date: August 28, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N964FD
- Make and model: Boeing 757258
- Aircraft serial: 24884
- Aircraft time: 75,943 hours, 25,999 cycles
- System (JASC): 5240 · Service Doors
- Part: Reservoir
- Part number: 80330035A
- Part serial: 0818
- Condition: Discharged
- Location: R1 Door
- Part time: 5,421 hours, 3,839 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MDIS  964     52-10  8566     28AUG22  OAK  FACT  U  EMERGENCY POWER RESERVOIR FOR R1 DOOR DISCHARGED.   FACT 28AUG22 09:48   OAK U  R&R EMERGENCY POWER RESERVOIR REF 757 AMM  52-11-30-4. OPS CHECK GOOD. A/C OK FOR SERVICE.
